Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 6180140, 8 pages
http://dx.doi.org/10.1155/2016/6180140
Research Article

Certain Properties of Some Families of Generalized Starlike Functions with respect to -Calculus

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 16 July 2016; Accepted 1 September 2016

Academic Editor: Jozef Banas

Copyright © 2016 Ben Wongsaijai and Nattakorn Sukantamala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Jackson, “On q-functions and a certain difference operator,” Transactions of the Royal Society of Edinburgh, vol. 46, no. 2, pp. 253–281, 1908. View at Google Scholar
  2. F. H. Jackson, “On q-definite integrals,” Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910. View at Google Scholar
  3. A. Aral and V. Gupta, “On q-Baskakov type operators,” Demonstratio Mathematica, vol. 42, no. 1, pp. 109–122, 2009. View at Google Scholar · View at MathSciNet
  4. A. Aral and V. Gupta, “On the Durrmeyer type modification of the q-Baskakov type operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1171–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of some singular integrals in the unit disk,” Journal of Inequalities and Applications, vol. 2006, Article ID 17231, 19 pages, 2006. View at Publisher · View at Google Scholar
  7. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of generalized singular integrals in the unit disk,” Journal of the Korean Mathematical Society, vol. 43, no. 2, pp. 425–443, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Aral, “On the generalized Picard and Gauss Weierstrass singular integrals,” Journal of Computational Analysis and Applications, vol. 8, no. 3, pp. 249–261, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. E. H. Ismail, E. Merkes, and D. Styer, “A generalization of starlike functions,” Complex Variables, vol. 14, no. 1–4, pp. 77–84, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Raghavendar and A. Swaminathan, “Close-to-convexity of basic hypergeometric functions using their Taylor coefficients,” Journal of Mathematics and Applications, vol. 35, pp. 111–125, 2012. View at Google Scholar
  11. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematichki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar · View at MathSciNet
  12. A. Aral, V. Gupta, and R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Esra Özkan Uçar, “Coefficient inequality for q-starlike functions,” Applied Mathematics and Computation, vol. 276, pp. 122–126, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Agrawal and S. K. Sahoo, “A generalization of starlike functions of order alpha,” https://arxiv.org/abs/1404.3988.
  15. S. K. Sahoo and N. L. Sharma, “On a generalization of close-to-convex functions,” http://arxiv.org/abs/1404.3268v1.
  16. H. Al dweby and M. Darus, “On harmonic meromorphic functions associated with basic hypergeometric functions,” The Scientific World Journal, vol. 2013, Article ID 164287, 7 pages, 2013. View at Publisher · View at Google Scholar
  17. H. Aldweby and M. Darus, “Some subordination results on q-analogue of Ruscheweyh differential operator,” Abstract and Applied Analysis, vol. 2014, Article ID 958563, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Murugusundaramoorthy, C. Selvaraj, and O. S. Babu, “Subclasses of starlike functions associated with fractional q-calculus operators,” Journal of Complex Analysis, vol. 2013, Article ID 572718, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. A. Selvakumaran, S. D. Purohit, and A. Secer, “Majorization for a class of analytic functions defined by q-differentiation,” Mathematical Problems in Engineering, vol. 2014, Article ID 653917, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. K. A. Selvakumaran, S. D. Purohit, A. Secer, and M. Bayram, “Convexity of certain q-integral operators of p-valent functions,” Abstract and Applied Analysis, vol. 2014, Article ID 925902, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. B. Wongsaijai and N. Sukantamala, “Applications of fractional q-calculus to certain subclass of analytic p-valent functions with negative coefficient,” Abstract and Applied Analysis, vol. 2015, Article ID 273236, 12 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  23. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Q. Deng, “On univalent functions with negative coefficients,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1675–1682, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, pp. 598–601, 1957. View at Publisher · View at Google Scholar · View at MathSciNet